PDA

View Full Version : Vitamin Deficiency



Sarah2010
06-21-2010, 06:08 PM
Has anyone become anemic, or had low Vit. D levels or any other deficiencys? I know that some of these are common in autoimmune disease. If so, please let me know what your symptoms were!! thank u
-sarah

Saysusie
06-22-2010, 10:40 AM
I am currently anemic with a vitamin D deficiency. The anemia is attributed to my Lupus and the vitamin D deficiency is attributed to my FM pain. My symptoms are muscle pain, low energy, fatigue....these also happen to be symptoms of Lupus and FM, so it's really a crap shoot on what causes what (lol)

Peace and Blessings
Namaste
Saysusie

tgal
06-22-2010, 06:57 PM
My newest test results came back today and my Vit. D is way too low. I agree with Saysusie... simply a crapshoot!

debbie-b
06-23-2010, 04:57 AM
In December or January, my Vitamin D level was 5 ( normal is 30-100), I was put on high
dosage of D and now my level is at 45, in the low normal range. But my symptoms are
the same, I feel no difference. Alot of joint and muscle pain, brain fog, weakness and fatigue.
But for me, to find an answer, I have to find a compotent rheumy.

Debbie

jmail
06-24-2010, 03:12 PM
My vitamin D has been low for years, and even with high dose supplement, I "leak" it. Seems to me that I read somewhere that the autoimmune stuff does that... Not being able to get in the sun doesn't help, either. Vitamin D is important for absorbtion of medications & other supplements, so be sure you get enough. I'm also low on vitamin B (6 & 12?? Too much to remember... lol) and I'm supposed to start supplementing that/those. Which reminds me, I'd better call the doc and see how she wants to proceed there, if she's got the new blood work back... btw, my veins have started "hiding" on me lately... lol

Sarah2010
06-24-2010, 04:39 PM
Thank u all for your replies. I got my blood work back today, and my vitimin levels are all good :)..its good news that my suppliments and nutrition is up to par. the bad news is that the reason i'm feeling so badly is because the disease is progressing. UGH!!! I curse lupus!! i have to start on the prednisone tom. morning, and am suposed to take the plaqulinil, but have such a hard time tolerating it..It makes me throw up sooo badly..I hate it. So i guess not doing anything for the treatment of my lupus has prevailed as a TERRIBLE idea, and I HAVE to take the meds. TTYS
-Sarah

jmail
06-28-2010, 11:45 AM
Good luck with the plaq. We'll be praying for you. With some folks, it's a matter of "getting used to it". My sister never did get completely used to it (18+ months), and has changed to some kind of weekly shots now. I'll have to call her and ask what it is she's doing now...